# SDR AU961015

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470U
- Propeller: Mcauly 2A34C203
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Condition: Broken
- Location: R Engine Power S
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE NO5 CYLINDER HOLDDOWN NUTS MISSING AND THROUGH BOLTS  BROKEN - CRANKCASE CRACKED
